MATHEMATICA BOHEMICA, Vol. 135, No. 2, pp. 133-141, 2010

On some nonlocal systems containing
a parabolic PDE and a first order ODE

Adam Besenyei

Adam Besenyei, Eotvos Lorand University, H-1117 Budapest, Pazmany P. s. 1/C, Hungary, e-mail:

Abstract: Two models of reaction-diffusion are presented: a non-Fickian diffusion model described by a system of a parabolic PDE and a first order ODE, further, porosity-mineralogy changes in porous medium which is modelled by a system consisting of an ODE, a parabolic and an elliptic equation. Existence of weak solutions is shown by the Schauder fixed point theorem combined with the theory of monotone type operators.

Keywords: Schauder fixed point theorem, system of parabolic and elliptic equations, monotone operator, reaction-diffusion

Classification (MSC 2010): 35K60, 35J60

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]